# SDR GLBA20060890

- Difficulty date: February 5, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 23,733 hours, 30,295 cycles
- Engine: Pwa PT6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN TRAILING EDGE RIVETS LOOSE AND RIVET HOLES ELONGATED AT TRAILING EDGE BETWEEN WS 124.6 TO WS 136.6.
